# SDR SWIA2022122067013

- Difficulty date: November 11, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N918SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7645
- Aircraft time: 46,442 hours, 39,326 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 310-319
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FLOOR SILL ANGLE FROM FS310.00 TO FS319.70 HAS AREAS OF CORROSION.  REMOVED AND REPLACED THE FLOOR SILL ANGLES WITH NEW IAW SRM 51-42-06, 51-42-13, DWG 601R31148, REV Y.
